# SDR SWIA95538

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AS AIRSPEED APPROACHED 280 KTS, AIRPLANE BEGAN TO VIBRATE (LIKE OUT OF BAL NOSEWHEEL). IT ALSO YAWED LEFT (ABOUT 1/2 BALL OUT OF TRIM) AIRSPEED CHANGES OF 100 PLUS KNOTS HAD NO EFFECT ON VIBRATION OR YAW. THE SAME RUDDER TRIM KEPT EVERYTHING CENTERED FROM 310 KNOTS. PERFORMED GEAR SWING.  CHECKED CONDITION AND SECURITY OF ALL ACCESS PANELS.  INSPECTED ALL FLIGHT CONTROL SURFACES FOR CONDITION AND SECURITY.  FOUND NO DISCREPANCIES.  SEE FL 5164 FOR MECH SIGN OFF.
